Systems, Control and Applied Analysis > MATH > JBI > FWN > RUG

2008

N. Sakamoto and A.J. van der Schaft. Analytical approximation methods for the stabilizing solution of the Hamilton–Jacobi equation. IEEE Transactions on Automatic Control, 53(10):2335–2350, 2008.   bib
A.J. van der Schaft. Balancing of lossless and passive systems. IEEE Transactions on Automatic Control, 53(9):2153–2157, 2008.   bib
R. Ortega, A.J. van der Schaft, F. Castanos, and A. Astolfi. Control by interconnection and standard passivity-based control of port-Hamiltonian systems. IEEE Transactions on Automatic Control, 53(11):2527–2542, 2008.   bib
A.A. Julius, J.W. Polderman, and A.J. van der Schaft. Parametrization of the regular equivalences of the canonical controller. IEEE Transactions on Automatic Control, 53(4):1032–1036, 2008.   bib
J. Carrasco, A. Banos, and A.J. van der Schaft. A passivity-based approach to reset control of nonlinear systems. In Proc. of the 34th Annual Conference of the IEEE Industrial Electronics Society. Orlando, USA, pages 61–66, 2008.   bib
D. Jeltsema and A.J. van der Schaft. Symplectic Hamiltonian formulation of transmission line systems with boundary energy flow. In Proc. of the 18th International Symposium on Mathematical Theory of Networks and Systems. Blacksburg, USA, 2008.   bib
R.V. Polyuga and A.J. van der Schaft. Structure preserving model reduction of port-Hamiltonian systems. In Proc. of the 18th International Symposium on Mathematical Theory of Networks and Systems. Blacksburg, USA, 2008.   bib
R. Pasumarthy, V.R. Ambati, and A.J. van der Schaft. Port-Hamiltonian formulation of shallow water equations with Coriolis force and topography. In Proc. of the 18th International Symposium on Mathematical Theory of Networks and Systems. Blacksburg, USA, 2008.   bib
A.J. van der Schaft and J.M.A. Scherpen. A structure preserving minimal representation of a nonlinear port-Hamiltonian system. In Proc. of the 47th IEEE Conference on Decision and Control. Cancun, Mexico, 2008.   bib
I. Sarras, A. Venkatraman, R. Ortega, and A.J. van der Schaft. Partial linearization of mechanical systems with application to observer design. In Proc. of the 18th International Symposium on Mathematical Theory of Networks and Systems. Blacksburg, USA, 2008.   bib
T. Voss, J.M.A. Scherpen, and A.J. van der Schaft. Modeling for control of an inflatable space reflector, the linear 1-D case. In Proc. of the 18th International Symposium on Mathematical Theory of Networks and Systems. Blacksburg, USA, 2008.   bib
A. Venkatraman. Full-order observer design for a class of port-Hamiltonian systems. In Proc. of the 18th International Symposium on Mathematical Theory of Networks and Systems. Blacksburg, USA, 2008.   bib
J.M.A. Scherpen and A.J. van der Schaft. A structure preserving minimal representation of a nonlinear port-Hamiltonian system. In Proc. of the 47th IEEE Conference on Decision and Control. Cancun, Mexico, pages 4885–4890, 2008.   bib
A. Venkatraman, R. Ortega, I. Sarras, and A.J. van der Schaft. Control of underactuated mechanical systems: Observer design and position feedback stabilization. In Proc. of the 47th IEEE Conference on Decision and Control. Cancun, Mexico, pages 4969–4975, 2008.   bib
A.J. van der Schaft and B.M. Maschke. Conservation laws and open systems on higher-dimensional networks. In Proc. of the 47th IEEE Conference on Decision and Control. Cancun, Mexico, pages 799–804, 2008.   bib
D. Napp Avelli, S. Shankar, and H.L. Trentelman. Regular implementation in the space of compactly supported functions. Systems & Control Letters, 57(10):851–855, 2008.   bib
D. Napp Avelli and H.L. Trentelman. Algorithms for multidimensional spectral factorization and sum of squares. Linear Algebra and its Applications, 429(5):1114–1134, 2008.   bib
K. Takaba, H.L. Trentelman, and J.C. Willems. On rational quadratic differential forms. In Proc. of the 17th IFAC World Congress. Seoul, South Korea, pages 1311–1318, 2008.   bib
H.B. Minh, H.L. Trentelman, and P. Rapisarda. Model reduction of dissipative systems by balanced truncation. In Proc. of the 17th IFAC World Congress. Seoul, South Korea, pages 12291–12296, 2008.   bib
M.K. Camlibel, W.P.M.H. Heemels, and J.M. Schumacher. A full characterization of stabilizability of bimodal piecewise linear systems with scalar inputs. Automatica, 44(5):1261–1267, 2008.   bib
M.K. Camlibel, W.P.M.H. Heemels, and J.M. Schumacher. Algebraic necessary and sufficient conditions for the controllability of conewise linear systems. IEEE Transactions on Automatic Control, 53(3):762–774, 2008.   bib
W.P.M.H. Heemels, M.K. Camlibel, B. Brogliato, and J.M. Schumacher. Observer-based control of linear complementarity systems. In Hybrid Systems: Computation and Control, pages 259–272. . Springer, 2008.   bib
W.P.M.H. Heemels and M.K. Camlibel. Null controllability of discrete-time linear systems with input and state constraints. In Proc. of the 47th IEEE Conference on Decision and Control. Cancun, Mexico, 2008.   bib
M.K. Camlibel. Controllability and stabilizability of bimodal systems with discontinuous vector fields. In Proc. of the 18th International Symposium of Mathematical Theory of Networks and Systems. Blacksburg, USA, 2008.   bib
M.K. Camlibel. Well-posed bimodal piecewise linear systems do not exhibit Zeno behavior. In Proc. of the 17th IFAC World Congress on Automatic Control. Seoul, South Korea, 2008.   bib
R. Frasca, M.K. Camlibel, I.C. Goknar, L. Iannelli, and F. Vasca. State discontinuity analysis of linear switched systems via energy function optimization. In 2008 IEEE International Symposium on Circuits and Systems. Seattle, USA, 2008.   bib
W.P.M.H. Heemels, M.K. Camlibel, B. Brogliato, and J.M. Schumacher. Observer-based control of linear complementarity systems. In Proc. of the 11th International Workshop Hybrid Systems: Computation and Control. St. Louis, USA, 2008.   bib